# SDR USAA2013042200002

- Difficulty date: April 13, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Casbin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK - SEAT ROW 11DEF & 19DEF EMERGENCY LIGHT NOT WORKING.  SECURED PLUG AT SEAT ROW 11 EMERGENCY LIGHT, REPLACED LIGHT ASSEMBLY HOUSING AT SEAT ROW 19 EMERGENCY LIGHT.  PERFORMED OPS CHECK FOUND NORMAL IAW B757 AMM 33-51-05 & 33-51-00.
